Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What causes twitching and sweating with anxiety disorder?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2005
Answered : 947 Questions
Question
Hello Doctor. Good afternoon. I am having an anxiety disorder. I feel for an unknown fear, tears roll down sometimes that I cannot control, wake up around 5 am feeling anxious and fearful, sometimes have a feeling of electric impulse run through the body with twitching and little beads of sweating. I am in a new job. Have been taking Alprax .25 mg for the last 3 days after dinner
Posted Sat, 30 Aug 2014 in Anxiety and Stress
 
 
Answered by Dr. Manisha Gopal 20 minutes later
Brief Answer:
dont take alprax, take plain nexito

Detailed Answer:
Hello,

All these suggest anxiety disorder.
Medicines are fine but take make slight alterations to help your working. Take plain nexito and not nexito pkus (as this has sedative)
add etizolam 0.5mg SOS for panic attacks.
You may take it twice or thrice a day even if you need for initial few days.

**Etizolam is non sedative and one can take it in daytime. Ideally, one shhould avoid driving in severe anxiety state as mood is not good. So, if you can, wait for a week or two to have some response.

# For sleeping at night- zolpidem 12.5mg is sufficient.

Dont worry, you will definitely get better and have full recovery.

Good luck.
Please ask more questions for clarification.

Dr. Manisha Gopal
MD Neuropsychiatry
Above answer was peer-reviewed by
 
Follow-up: What causes twitching and sweating with anxiety disorder? 15 minutes later
Thank you so much Doctor.

My worry is that I am in a new XXXXXXX position job for 2 moths, post retirement, from MNCs. Unable to adjust to the atmosphere and culture here. However, I need to work for financial needs. Maybe look for better alternatives

Till then, I do not want to be drowsy and sleepy in office. Have to travel outstation once in 7 - 10 days.

My Doctor has also prescribed Melzap as a SOS, apart from Nexito plus (half tab).

Me and my wife are very worried. I am also actively into physical exercises. But feeling mentally exhausted to continue

Kindly help. regards
 
 
Answered by Dr. Manisha Gopal 1 hour later
Brief Answer:
improve stress coping & exercise + medicines

Detailed Answer:
Hello,

You need to know take care of few things (they will surely help you in long run):

1. Melzap is clonazepam [can be taken on SOS basis for anxiety and panic attacks], but being a sedative and hypnotic (i.e. gives sleep or drwosiness) is not recommended during day time. This may affect work performance and even slow reflexes and makes prone for accidents.
Etizolam is a better choice, as it is a non sedative anti anxiety medicine for SOS use.
Can be taken twice or thrice a day for initial few days.

** You can however take melzap when you dont have to work or after coming back from work.


2. I have some of my patients who are on very high posts in reputed MNCs and XXXXXXX corporate banks..they have had same symptoms even while being in same office and managing same poeple- due to increased work/ performance pressure/ diffculty in staff managment..etc. I think it is the competetive nature of work that is putting pressure on such ranks ...so, its not just you who has developed severe anxiety...You just might not be aware of other people similar to your status in your office facing same problems..

All of us are taught how to get good grades but schools and colleges dont teach how to maintain calm and be at peace in difficult situations. Its the system and not you who is at fault..

Dont worry, medicines will help you a lot and changes in lifestyle, with improved stress coping will help you to get rid of them soon.

3. Even if you re not in mood for exercise/ walks etc, do it still....pressurize yourself for his..this is a magic and which increases endorphins and reduce the dose of antianxiety meds...it will help you tremendously..keep doing that..ask your wife to push you for this.

4. Stop/ avoid tea/ coffee/ cold drinks and spicy /oils food stuffs (includes outside food itmes as well); take more salads.

5. Finally, take nexito regularly till your doctor asks you.

Wish you speedy recovery.
Dr. Manisha Gopal
MD Neuropsychiatry
Above answer was peer-reviewed by
 
Follow-up: What causes twitching and sweating with anxiety disorder? 4 hours later
Hello Doctor

I do not know how to thank you for the wonderful and caring advice. I don't remember since when last I have received such sound and caring guidance

I think you are right, bcoz I think my Boss, who is the head of the organisation, is also stressed. He does not have the patience to listen out, expects others to follow his decision, and loses his cool pretty often. For this, I have developed a fear psychosis, and desist from giving my views or facing him as far as possible, lest there is an altercation and I have to leave the job, which I can ill afford now. However, he is extremely good on some occasions.

Your advice is that I should take Nexito (full tablet) for a couple of weeks. How long should I continue and when I should withdraw? Any withdrawal symptoms?

And as a SoS, I should have Etizolam 0.5 mg for panic attacks. Should I place the tablet under my tongue?

Shall be extremely thankfulfor your guidance

Thanks
 
 
Answered by Dr. Manisha Gopal 4 hours later
Brief Answer:
take nexito *4-6months & stay fit

Detailed Answer:
Helli,
1. Take nexito till you feel back to normal and continue the same dose for next 4-6 months. This much time is research based and has minimum risk of relapse.
The maximum dosage is 30mg, & drug is mild and safe. So, dont develop unnecessary fear of side effects or addicition.

2. etizolam can be taken under the tongue or just swallowed with water, whichever is feasible.
Can be taken 0.25-5mg in morning and afternoon for some days and later just once a day and finally stop it. Donot take it in evening time or later.

3. Your boss deserves pity as he himself is suffering (knowing or unknowingly); you may just replace him with a cute cartoon charcter in your mind and meet him..in this way you will feel less afraid of him or his anger...think about XXXXXXX getting angry over XXXXXXX .can this ever be scary?..

Wish you good luck.
Dr. Manisha Gopal
MD Neuropsychiatry
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor